# SDR CALA9802044

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO RELEASE TAIL CONE USING THE EXTERIOR, INTERIOR, AND AFT ENTRY DOOR HANDLES WAS OUT OF LIMITS.  THE HANDLES WERE ADJUSTED AND TESTED IAW MM 53-53-00.
